# SDR UHLA2015032100297

- Difficulty date: March 21, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT INBD SEAT TRACK NR 3 WAS FOUND TO BE CORRODED FROM FRAME 35 TO FRAME 47. THE SEAT TRACK WAS REPLACED IAW AMM 53-01-06.
